BibTeX record journals/apal/Jerabek17

download as .bib file

@article{DBLP:journals/apal/Jerabek17,
  author    = {Emil Jer{\'{a}}bek},
  title     = {Proof complexity of intuitionistic implicational formulas},
  journal   = {Ann. Pure Appl. Logic},
  volume    = {168},
  number    = {1},
  pages     = {150--190},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.apal.2016.09.003},
  doi       = {10.1016/j.apal.2016.09.003},
  timestamp = {Wed, 17 May 2017 14:25:58 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/apal/Jerabek17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics